Some conjugation formulas and subdifferential formulas of convex analysis revisited

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We give simpler proofs of some known conjugation formulas and subdifferential formulas of convex analysis and we give some new interconnections between them, showing how each of them follows from the others. © 2005 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)717-729
JournalJournal of Mathematical Analysis and Applications
Volume313
DOIs
Publication statusPublished - 15 Jan 2006

Fingerprint Dive into the research topics of 'Some conjugation formulas and subdifferential formulas of convex analysis revisited'. Together they form a unique fingerprint.

  • Cite this